Facebook Pixel


By August 8, 2016 - 12:20am
Rate This

Is there a difference if postinor two is taken one pill 12hrs after the other or both at once? The instructions allow both methods. Took postinor at once 60hrs after sex on day 18 of 24d cycle. Period is 3 days late. Had sore boobs(normal to me) but stopped the morning I was supposed to get my period. I feel normal just bloated. Have a very dry vagina which is unusual and a bit of bloating. Very stressed and scared. What to do? When to take pregnancy test?

Add a Comment4 Comments

It's been 11 days since I had intercourse, 8 days since I took postinor. I think I have just started bleeding though it's very little compared to my normal period. It has come 4/5 days later than usual. I have slight cramping in lower abdomen. I already had my pms when I was supposed to get my period, my boobs had swollen a little bit as usually happens but now they are back to normal. Now all I have is little bleeding. I'm worried. What could this be? Implantation or light period? I feel very normal. Should I give it time? I'm very stressed please help, it would be much appreciated.

August 10, 2016 - 12:36am
HERWriter Guide (reply to Eskay98)

Hello again!

Sounds like this is your period - give it a few more days to see if the bleeding gets heavier.


August 10, 2016 - 6:08am
(reply to Susan Cody)

Yes, definitely got heavier. I usually have light period and now the flow is normal to me.
Thanks so much for your help Susan!
I have learned a lot

August 10, 2016 - 8:55am
HERWriter Guide

Hi Eskay98

Thanks for your post!

As long as your followed the directions you should be ok although taking P2 after 60 hours is not as effective, as the instructions say.

Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so your risk is very small. Side effects can include stomach aches, headaches, nausea and a generally feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If you don’t get your next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.
Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

You can test for pregnancy 2-3 weeks after sex.


August 8, 2016 - 6:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!